Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2009, Volume 21, Issue 4, Pages 196–240 (Mi aa1149)  

This article is cited in 17 scientific papers (total in 17 papers)

Research Papers

On the universal weight function for the quantum affine algebra Uq(^glN)

A. F. Oskina, S. Z. Pakulyakba, A. V. Silantievac

a Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna, Moscow region, Russia
b Institute for Theoretical and Experimental Physics, Moscow, Russia
c Département de Mathématiques, Université d'Angers, Angers, France
References:
Abstract: The investigation is continued of the universal weight function for the quantum affine algebra Uq(^glN). Two recurrence relations are obtained for the universal weight function with the help of the method of projections. On the level of the evaluation representation of Uq(^glN), two recurrence relations are reproduced, which were calculated earlier for the off-shell Bethe vectors by combinatorial methods. One of the results of the paper is a description of two different but isomorphic currents or “new” realizations of the algebra Uq(^glN), corresponding to two different Gauss decompositions of the fundamental L-operators.
Received: 22.07.2008
English version:
St. Petersburg Mathematical Journal, 2010, Volume 21, Issue 4, Pages 651–680
DOI: https://doi.org/10.1090/S1061-0022-2010-01110-5
Bibliographic databases:
Document Type: Article
MSC: 81R10
Language: Russian
Citation: A. F. Oskin, S. Z. Pakulyak, A. V. Silantiev, “On the universal weight function for the quantum affine algebra Uq(^glN)”, Algebra i Analiz, 21:4 (2009), 196–240; St. Petersburg Math. J., 21:4 (2010), 651–680
Citation in format AMSBIB
\Bibitem{OskPakSil09}
\by A.~F.~Oskin, S.~Z.~Pakulyak, A.~V.~Silantiev
\paper On the universal weight function for the quantum affine algebra $U_q(\widehat{\mathfrak{gl}}_N)$
\jour Algebra i Analiz
\yr 2009
\vol 21
\issue 4
\pages 196--240
\mathnet{http://mi.mathnet.ru/aa1149}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2584212}
\zmath{https://zbmath.org/?q=an:1194.81131}
\transl
\jour St. Petersburg Math. J.
\yr 2010
\vol 21
\issue 4
\pages 651--680
\crossref{https://doi.org/10.1090/S1061-0022-2010-01110-5}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000279048700005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857281977}
Linking options:
  • https://www.mathnet.ru/eng/aa1149
  • https://www.mathnet.ru/eng/aa/v21/i4/p196
  • This publication is cited in the following 17 articles:
    1. Maksim Kosmakov, Vitaly Tarasov, “New combinatorial formulae for nested Bethe vectors II”, Lett Math Phys, 115:1 (2025)  crossref
    2. A. Liashyk, S. Pakuliak, “On the R-matrix realization of the quantum loop algebra. The case of Uq(Dn(2))”, Journal of Mathematical Physics, 65:12 (2024)  crossref
    3. Liashyk A., Pakuliak S.Z., “Recurrence Relations For Off-Shell Bethe Vectors in Trigonometric Integrable Models”, J. Phys. A-Math. Theor., 55:7 (2022), 075201  crossref  mathscinet  isi  scopus
    4. Andrii Liashyk, Stanislav Pakuliak, “On the R-matrix realization of quantum loop algebras”, SciPost Phys., 12:5 (2022)  crossref
    5. N. A. Slavnov, “Introduction to the nested algebraic Bethe ansatz”, SciPost Phys. Lect. Notes, 19 (2020), 1–53  mathnet  crossref
    6. Hutsalyuk A., Liashyk A., Pakuliak S.Z., Ragoucy E., Slavnov N.A., “Scalar Products and Norm of Bethe Vectors For Integrable Models Based on U-Q ((Gl)Over-Cap(M))”, SciPost Phys., 4:1 (2018), 006  crossref  mathscinet  isi
    7. Nikolay Gromov, Fedor Levkovich-Maslyuk, “New compact construction of eigenstates for supersymmetric spin chains”, J. High Energ. Phys., 2018:9 (2018)  crossref
    8. A. A. Hutsalyuk, A. Liashyk, S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Current presentation for the super-Yangian double $DY(\mathfrak{gl}(m|n))$ and Bethe vectors”, Russian Math. Surveys, 72:1 (2017), 33–99  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Gromov N., Levkovich-Maslyuk F., Sizov Grigory, “New Construction of Eigenstates and Separation of Variables For Su(N) Quantum Spin Chains”, J. High Energy Phys., 2017, no. 9, 111  crossref  mathscinet  zmath  isi  scopus
    10. Kozlowski K.K., Ragoucy E., “Asymptotic behaviour of two-point functions in multi-species models”, Nucl. Phys. B, 906 (2016), 241–288  crossref  mathscinet  zmath  isi  elib  scopus
    11. S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Scalar products in models with a $GL(3)$ trigonometric $R$-matrix: Highest coefficient”, Theoret. and Math. Phys., 178:3 (2014), 314–335  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. S. Z. Pakulyak, E. Ragoucy, N. A. Slavnov, “Scalar products in models with the $GL(3)$ trigonometric $R$-matrix: General case”, Theoret. and Math. Phys., 180:1 (2014), 795–814  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    13. Pakuliak S., Ragoucy E., Slavnov N.A., “Bethe Vectors of Quantum Integrable Models Based On $U_q(\widehat{\mathfrak{gl}}_N)$”, J. Phys. A-Math. Theor., 47:10 (2014), 105202  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    14. Vitaly Tarasov, Alexander Varchenko, “Combinatorial Formulae for Nested Bethe Vectors”, SIGMA, 9 (2013), 048, 28 pp.  mathnet  crossref  mathscinet
    15. Samuel Belliard, Stanislav Pakuliak, Eric Ragoucy, Nikita A. Slavnov, “Bethe Vectors of Quantum Integrable Models with $\mathrm{GL}(3)$ Trigonometric $R$-Matrix”, SIGMA, 9 (2013), 058, 23 pp.  mathnet  crossref  mathscinet
    16. Belliard S., Pakuliak S., Ragoucy E., Slavnov N.A., “Bethe Vectors of Gl(3)-Invariant Integrable Models”, J. Stat. Mech.-Theory Exp., 2013, P02020  crossref  mathscinet  isi  scopus
    17. Samuel Belliard, Stanislav Pakuliak, Eric Ragoucy, “Universal Bethe Ansatz and Scalar Products of Bethe Vectors”, SIGMA, 6 (2010), 094, 22 pp.  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:333
    Full-text PDF :95
    References:50
    First page:5
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025